Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2004

A study on ratio of the Theta-Theta functions

Mehmet Nuri Kultur, Abdullah Kaplan

APPLIED MATHEMATICS AND COMPUTATION Cilt 158 · Sayı 2 · ss. 353–358 · 05.11.2004
DOI ile aç

Özet

In this work, a non-linear differential equation which contains the squares of the theta functions and also satisfied by w(z) = theta(1)(z)/theta(3)(z) is established by using known properties of the theta functions theta(1), theta(2), theta(3) and theta(4). (C) 2003 Elsevier Inc. All rights reserved.

Atıf için künye

Kultur, M. N., & Kaplan, A. (2004). A study on ratio of the Theta-Theta functions. APPLIED MATHEMATICS AND COMPUTATION, 158(2), 353–358. https://doi.org/10.1016/j.amc.2003.08.091

BibTeX
@article{kultur2004-146399,
  author = {Kultur, Mehmet Nuri and Kaplan, Abdullah},
  title = {A study on ratio of the Theta-Theta functions},
  journal = {APPLIED MATHEMATICS AND COMPUTATION},
  year = {2004},
  volume = {158},
  number = {2},
  pages = {353--358},
  issn = {0096-3003},
  doi = {10.1016/j.amc.2003.08.091},
  url = {https://akademik.atauni.edu.tr/yayinlar/146399-a-study-on-ratio-of-the-theta-theta-functions}
}